| Catalog Number |
U35130128 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The return of the sample is pending.The investigation of the reported event is currently underway.H10: d4: (expiration date: 09/2025).H11: section a: through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during an angioplasty procedure in the left iliofemoral vein, the rupture was allegedly noted at the junction between baseplate and carrier.There was no reported patient injury.
Event or Problem Description
Additional Manufacturer Narrative
Manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one ultraverse 35 dilatation catheter received for evaluation.During visual analysis no other anomalies were noted.Further in functional testing an inhouse inflation device was used to inflate the balloon and the balloon was inflated, maintained pressure, and deflated without any issue.No further testing was performed.Based on the return sample analysis, no evidence of break and leak could be observed however the balloon inflated, maintained pressure, and deflated without any issue in the functional testing.Therefore, the investigation was unconfirmed for the reported device break issue.A definitive root cause for the reported device break issue could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.Expiration date: 09/2025.The information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.